# SDR DXTA2024110501051

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 5,068 hours, 3,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 4424M
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHTS TEST, WHEN PLACING THE SWITCH TO EMER LIGHTS ARM, NO EMERGENCY LIGHTS ILLUMINATE.  PRIOR DAY HAD TO CHARGE THE LIGHTS PER THE CHECKLISTS. CORRECTIVE ACTION; REPLACED FAULTY #1 EMER LIGHT BATTERY PACK !AW CE-680A AMM CH. 33-50-06. CHARGED BATTERY FOR 2 HOURS, PERFORMED OPERATIONAL CHECK IAW CE-680A AMM CH. 33-50-00, OPS CHECK GOOD. CHARGED BATTERIES ONCE AGAIN FOR 2 HOURS POST OPS CHECK. NO FURTHER ACTION REQUIRED.
